# SDR AALA202011109012

- Difficulty date: November 2, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,188 hours, 7,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367638200400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=20 INCH, W=7 INCH, DELAMINATED AREA ON FLOOR PANEL 221DF FROM FR 16 TO FR 21 AND FROM -Y254 TO Y254.  REMOVED AND REPLACED FLOOR PANEL, REF A319 SRM 53-02-00-300-011 AND IRM 9701 REV I.
